Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On the asymptotics of $ \Gamma_{q}(z)$ as $ q$ approaches $ 1$


Author: Ruiming Zhang
Journal: Proc. Amer. Math. Soc. 141 (2013), 1343-1348
MSC (2010): Primary 33D05; Secondary 33D15
Published electronically: September 4, 2012
MathSciNet review: 3008881
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a derivation of the asymptotic main term for the $ q$-Gamma function $ \Gamma _{q}\left (z\right )$ as $ q$ approaches $ 1$. Our formula is valid for all fixed $ z\in \mathbb{C}$ except non-positive integers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33D05, 33D15

Retrieve articles in all journals with MSC (2010): 33D05, 33D15


Additional Information

Ruiming Zhang
Affiliation: Institute of Applied Mathematics, College of Science, Northwest A&F University, Yangling, Shaanxi 712100, People’s Republic of China
Email: ruimingzhang@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11407-8
Keywords: Gamma function $Γ(z)$, $q$-Gamma function $Γ_{q}(z)$.
Received by editor(s): October 6, 2010
Received by editor(s) in revised form: August 19, 2011
Published electronically: September 4, 2012
Communicated by: Sergei K. Suslov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.